I am 30 yr old female, 2 days after taking MMR vaccination I started noticing rashes on my neck and within couple of days, rashes with itching had spread to my face, shoulders, arms and my face and neck were swollen, because of which I went ER. There I was put on prednisone and bendryl (IV), this reduced my icthing and rashes but not the swelling and sent home with a precription of prednisolone (4mg x6 first day, 4mg x5 second day, 4 mg x4 third day, 4mg x 3 fourth day, 4mg x 2 fifth day and 4mg x 1 sixth day) Allegra 60mg x 2 and pepcid 20mg x 2.
After reading different side effects of prednisolone, I am not happy to take prednisolone.
Is it fine not to take it?
Is there any other alterntive to reduce my neck and face swelling?
Welcome to the forum!
It's usually not recommended to discontinue, once you are taking it.
However, myself I would take my chances with NOT taking it, understanding that my immune system would be compromised greatly, along with the other possible side effects.
Fish oil (from sardines and anchovies), pancreatine, curcumin, bromelain, are all natural
anti-iflammatories. Not quite the strength of corticosteroids like prednisolone, but safe!
That is what I would do. Please do your own research before you decide.
I would also go immediately to an Holistic Allergy Elimination Practitioner to get treated.
Usually it works fast and the results most of the time are permanent. The Practitioner could also find out, what ingredient you reacted to originally in the vaccine.
Check my posts in this section and specifically the one on Dec.27th to Mariyamari, where I offer a spinal release procedure for allergy treatment.
Everything I recommend is always Natural and Holistic.
Check out also Extra Virgin Coconut Oil and the Immense Health benefits it delivers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.